# SDR ASAA2014010212316

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 65,387 hours, 42,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: S417N505148
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT LIGHT COVER LOOSE.  ACFT GROUNDED. REPLACED AFT L2 DOOR EXIT LIGHT ASSY.  OPTS CHECKED GOOD IAW AMM 33-51-11.
